Alert archive / Ohio / River Flood Warnings in 2024
River Flood Warning 5, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 15, 2024, 10:38 AM EDT for Sandusky County, Wood County, Ohio. It took effect at Mar 15, 2024, 2:00 PM EDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2024, 10:38 AM EDT (14:38 UTC)
- In effect from
- Mar 15, 2024, 2:00 PM EDT
- Expired
- Mar 16, 2024, 11:46 AM EDT
- In force
- 22 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River at Woodville (WDVO1).
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
177
WGUS41 KCLE 151438
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1038 AM EDT Fri Mar 15 2024
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Portage River At Woodville affecting Wood and Sandusky Counties.
For the Portage River...including Woodville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 800 PM EDT.
&&
OHC143-173-160000-
/O.NEW.KCLE.FL.W.0005.240315T1800Z-240316T0000Z/
/WDVO1.1.ER.240315T1800Z.240315T1800Z.240315T1800Z.NO/
1038 AM EDT Fri Mar 15 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Portage River at Woodville.
* WHEN...From this afternoon to this evening.
* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail
Marker Park and is out of banks in Pemberville.
* ADDITIONAL DETAILS...
- At 10:30 AM EDT Friday the stage was 8.9 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise to a crest of 9.0
feet this afternoon.
- Flood stage is 9.0 feet.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
Greenawalt3 follow-up statements
308
WGUS81 KCLE 151955
FLSCLE
Flood Statement
National Weather Service Cleveland OH
355 PM EDT Fri Mar 15 2024
...The Flood Warning is extended for the following rivers in Ohio...
Portage River At Woodville affecting Wood and Sandusky Counties.
For the Portage River...including Woodville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 200 AM EDT.
&&
OHC143-173-160600-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-240316T1200Z/
/WDVO1.1.ER.240315T1600Z.240316T0000Z.240316T0600Z.NO/
355 PM EDT Fri Mar 15 2024
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Portage River at Woodville.
* WHEN...Until tomorrow morning.
* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail
Marker Park and is out of banks in Pemberville.
* ADDITIONAL DETAILS...
- At 3:30 PM EDT Friday the stage was 9.2 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise to a crest of 9.3
feet this evening. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 9.0 feet.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
Greenawalt914
WGUS81 KCLE 160559
FLSCLE
Flood Statement
National Weather Service Cleveland OH
159 AM EDT Sat Mar 16 2024
...The Flood Warning is extended for the following rivers in Ohio...
Portage River At Woodville affecting Sandusky and Wood Counties.
For the Portage River...including Woodville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at noon EDT.
&&
OHC143-173-161600-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-240317T0448Z/
/WDVO1.1.ER.240315T1600Z.240316T0600Z.240316T2248Z.NO/
159 AM EDT Sat Mar 16 2024
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Portage River at Woodville.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail
Marker Park and is out of banks in Pemberville.
* ADDITIONAL DETAILS...
- At 1:30 AM EDT Saturday the stage was 9.5 feet.
- Bankfull stage is 9.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:30 AM EDT Saturday was 9.5 feet.
- Forecast...The river is expected to rise to a crest of 9.6
feet early this morning. It will then fall below flood stage
this evening.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
9.6 feet on 04/16/2018.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
Sefcovic286
WGUS81 KCLE 161546
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1146 AM EDT Sat Mar 16 2024
...The Flood Warning is cancelled for the following rivers in Ohio...
Portage River At Woodville affecting Wood and Sandusky Counties.
OHC143-173-161700-
/O.CAN.KCLE.FL.W.0005.000000T0000Z-240316T1546Z/
/WDVO1.1.ER.240315T1600Z.240316T0730Z.240316T1451Z.NO/
1146 AM EDT Sat Mar 16 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Portage River At Woodville.
* ADDITIONAL DETAILS...
- At 11:30 AM EDT Saturday the stage was 8.9 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to fall to 4.1 feet Thursday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
ClarkWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 15, 7:33 AM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 15, 7:33 AM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
733 AM EDT Fri Mar 15 2024
.SYNOPSIS...
A ridge builds into our region through tonight as the core of the
ridge moves from the northern Great Plains toward the Ozarks. This
ridge then exits eastward on Saturday before another cold front
sweeps eastward through our region Saturday evening through Saturday
night. Behind the front, a trough lingers over northern Ohio and
northwest Pennsylvania for the rest of this weekend.
&&
.NEAR TERM /THROUGH SATURDAY/...
7:31 AM EDT Update...
The forecast remains valid per latest trends in obs and model
guidance. Areas of dense fog are lingering across NE OH and NW
PA per surface obs and webcam imagery. The fog has become
somewhat localized over the past couple hours; likely due to
pockets of drizzle associated with the exiting upper-reaches of
the cold front resulting in boundary layer mixing. The Dense Fog
Advisory remains in effect until 11 AM EDT this morning. Please
see discussion below for further details.
Previous Discussion from 4:30 AM EDT...
W'erly flow aloft and embedded/subtle shortwave disturbances
affect our CWA through Saturday. At the surface, a cold front
extended SW'ward from near Meadville, PA to near Akron and Mount
Vernon, OH at 4 AM EDT. This front continues moving SE'ward and
should exit the rest of our CWA by 5 AM or 6 AM EDT this
morning. This front is exhibiting a gradual slope. Therefore
scattered rain showers are expected ahead of the cold front and
along the low-level portion of the front via low-level convergence
and associated moist ascent along the front. The ascent may
release weak, yet sufficient elevated instability for the
development of a few thunderstorms through about 5 AM EDT this
morning. In addition, the scattered rain showers should end
gradually from NW to SE through about 11 AM EDT this morning,
give or take an hour. Fair weather is then expected through
tonight as a surface ridge builds into our area, the core of
the ridge moves from the northern Great Plains toward the
Ozarks, and stabilizing subsidence accompanies the ridge.
Daytime highs today should reach mainly the mid 40's to lower
50's across roughly the eastern three-quarters of our CWA,
while highs should reach mainly the lower to mid 50's farther to
the west. This is because strengthening subsidence accompanying
the ridge should allow low clouds to decrease considerably
farther to the west this afternoon into early evening, promoting
greater daytime heating. Overnight lows should reach mainly the
mid to upper 30's around daybreak Saturday as at least partial
clearing continues to accompany the ridge and net low-level CAA
persists behind the recent cold front passage.
Of note, advection fog originating over central and eastern
portions of Lake Erie will continue to spread generally S'ward
and SE'ward behind the cold front this morning. Additional fog
may develop through daybreak as limited nocturnal cooling and
lingering low-level moisture from recent rainfall allow stratus
behind the surface front to expand downward. A Dense Fog
Advisory remains in effect until 11 AM EDT this morning for
central and eastern Lake Erie, NW PA, and portions of north-
central and NE OH where areas of fog with visibility of 1/2 mile
or less are expected. Will continue to monitor trends in obs
and model guidance for potential adjustments to the advisory.
Fog should dissipate late this morning with the onset of diurnal
convective mixing of the boundary layer and gradual low-level
dry air advection behind the front.
Primarily fair weather is expected on Saturday as the surface
ridge begins to exit generally E'ward and a stronger shortwave
trough aloft approaches from the Upper Midwest and vicinity. The
surface cold front accompanying the shortwave trough will sweep
SE'ward and should near the northwestern corner of our CWA
by nightfall. Isolated rain showers are possible generally along
and west of I-71 Saturday evening due to moist isentropic ascent
aloft preceding the shortwave trough axis and the potential for
showers triggered by the front to eventually outpace the front.
Intervals of sunshine and daytime heating complemented by net
low-level WAA on the backside of the ridge should allow late
afternoon highs to reach the 50's in NW PA and the 50's to lower
60's in northern OH.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
The theme of the short term forecast period will be an upper trough
over the eastern CONUS that will allow for more seasonable
temperatures to return to the region and allow for a persistent
chance of precipitation through the entire period. Temperature
profiles on Saturday night into Sunday will remain generally above
freezing and any precipitation for the first half of the forecast
period will be rain. 850 mb temperatures will eventually start to
fall to around -8C on Sunday night and the precipitation type will
flip to more snow. The mean low level wind will be northwesterly,
which will allow for some lake enhancement and heftier snow showers
on Sunday night into Monday. Overall, snow accumulations do not seem
significant with a melting inch of snow at worst for now.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
The long term forecast period appears to be a transitional period
with the upper trough over the eastern CONUS finally departing to
the east on Tuesday. Northwest flow and generally cooler
temperatures will remain across the region and the cooler low level
flow over Lake Erie will allow for continued lake enhanced
precipitation across the eastern half of the forecast area on
Tuesday. Low level flow appears to back during the middle of the
week and warmer temperatures will advect back into the region for
Wednesday and Thursday. Wednesday should be a dry day with high
pressure trying to creep back into the region. The rain chances on
Thursday remain uncertain as there are distinct timing issues on the
next upper trough to enter the region and will keep a generic chance
of rain in the forecast.
&&
.AVIATION /12Z Friday THROUGH Tuesday/...
W'erly flow aloft and embedded/subtle disturbances affect our
region through 12Z/Sat. At the surface, a ridge builds into our
region as the core of the ridge shifts from the northern Great
Plains toward the Ozarks. Our regional surface winds remain
around 5-10 knots through the TAF period. These winds will
mainly be NW'erly to N'erly through this early evening before
backing gradually to SW'erly later this evening and especially
early Saturday morning. Widespread low clouds with ceilings
mainly in the MVFR to IFR range will exit gradually from NW to
SE this afternoon through early evening and give way to
widespread VFR.
Isolated to scattered rain showers associated with the upper-
reaches of a cold front exiting our region to the SE should end
gradually and generally from NW to SE through ~15Z/Fri and be
followed by fair weather through 12Z/Sat. Areas of advection fog
originating over Lake Erie and fog related to downward
expansion of stratus are lingering in northern OH and NW PA.
This fog and associated pockets of LIFR are still expected to
dissipate via diurnal convective mixing of the boundary layer
late this morning.
Outlook...Non-VFR expected with periods of rain and/or snow
Saturday evening through Tuesday.
&&
.MARINE...
Cold, northerly flow has overtaken the lake this morning behind a
cold front and dense fog has developed over the lake, mainly east of
the Lake Erie Islands. Fog should persist through the morning hours
and have a Dense Fog Advisory continuing through 11 AM. A surface
ridge will build from the southwest today behind the front and by
evening winds will try to back to the southwest across the entire
basin. A strong low pressure system will develop north of Lake
Superior and extend a cold front toward Lake Erie on Saturday.
Southwest winds will increase substantially by afternoon and may
reach Small Craft Advisory levels. The front will cross the lake on
Saturday night and westerly flow will take over. This onshore flow
should be strong enough into Sunday to merit the need for a Small
Craft Advisory, especially given increasing waves over the eastern
half of the lake. The trough and a reinforcing cold front will move
through on Sunday night into Monday and northwest flow will become
favored for early next week. The northwest flow seems sufficient
enough to likely merit another Small Craft Advisory for the eastern
two-thirds of the lake.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Dense Fog Advisory until 11 AM EDT this morning for OHZ010>014-
020>023-089.
PA...Dense Fog Advisory until 11 AM EDT this morning for PAZ001>003.
NY...None.
MARINE...Dense Fog Advisory until 11 AM EDT this morning for LEZ145>149-
165>169.
&&
SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Jaszka
MARINE...SefcovicHazardous weather outlook, Mar 15, 4:43 AM EDT, 5 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 443 AM EDT Fri Mar 15 2024 LEZ142>144-162>164-OHZ003-006>009-017>019-027>033-036>038-047-160845- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox- 443 AM EDT Fri Mar 15 2024 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>014-020>023-089-PAZ001>003-160845- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 443 AM EDT Fri Mar 15 2024 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-160845- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 443 AM EDT Fri Mar 15 2024 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 15, 4:50 AM EDT, 5 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
450 AM EDT Fri Mar 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM Hail Bloomville 41.05N 83.02W
03/14/2024 E3.00 inch Seneca OH Amateur Radio
Corrects previous hail report from
Bloomville. Two and a half to three inch
size hail. Report corrected for time based
on radar.
&&
SefcovicLocal storm report, Mar 15, 4:59 AM EDT, 5 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
459 AM EDT Fri Mar 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Dmg 3 WSW Jenera 40.88N 83.79W
03/14/2024 Hancock OH Emergency Mngr
Corrects previous tstm wnd dmg report from 3
WSW Jenera. Report of damage to houses near
Township Road 29 and Township Road 12.
Report corrected for time based on radar.
&&
SefcovicLocal storm report, Mar 15, 5:00 AM EDT, 5 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
500 AM EDT Fri Mar 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Dmg 3 SW Jenera 40.88N 83.77W
03/14/2024 Hancock OH Emergency Mngr
Corrects previous tstm wnd dmg report from 3
SW Jenera. Emergency management reported
several structures with significant damage,
including roofs blown off of homes and
partial collapse of barns along Township
Road 29. Several large trees down as well.
Report corrected for time based on radar.
&&
SefcovicLocal storm report, Mar 15, 5:01 AM EDT, 5 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
501 AM EDT Fri Mar 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM Tstm Wnd Dmg 2 WSW Plymouth 40.99N 82.71W
03/14/2024 Richland OH Public
Corrects previous tstm wnd dmg report from 2
WSW Plymouth. Multiple utility poles down.
Metal siding or roof also wrapped around
trees on State Route 598 southwest of
Plymouth. Report corrected for time based on
radar.
&&
SefcovicLocal storm report, Mar 15, 5:02 AM EDT, 5 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
502 AM EDT Fri Mar 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM Tstm Wnd Dmg 3 WSW Plymouth 40.97N 82.71W
03/14/2024 Richland OH Emergency Mngr
Corrects previous tstm wnd dmg report from 3
WSW Plymouth. Trailer in roadway on West
Road in Plymouth. Emergency management also
relayed several reports of significant
damage southwest of Plymouth. Report
corrected for time based on radar.
&&
SefcovicLocal storm report, Mar 15, 5:04 AM EDT, 5 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
504 AM EDT Fri Mar 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM Tstm Wnd Dmg 2 SSW Willard 41.03N 82.73W
03/14/2024 Huron OH Emergency Mngr
Corrects previous tstm wnd dmg report from 2
SSW Willard. Utility poles down on State
Route 103. Report corrected for time based
on radar.
&&
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:12 PM EDT | Tornado Warning | CLE | Ashland, Huron, Richland | 48 min |
| Mar 14, 8:23 PM EDT | Areal Flood Advisory | CLE | Huron, Seneca | 3 hr |
| Mar 14, 8:28 PM EDT | Tornado Warning | CLE | Crawford, Seneca, Wyandot | 47 min |
| Mar 14, 8:38 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 37 min |
| Mar 14, 8:43 PM EDT | Tornado Warning | CLE | Ashland, Medina, Wayne | 47 min |
| Mar 14, 8:54 PM EDT | Flash Flood Warning | CLE | Ashland, Huron, Richland | 3 hr |
| Mar 14, 9:36 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 39 min |
| Mar 14, 9:52 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 38 min |
| Mar 14, 10:21 PM EDT | Special Marine Warning | CLE | 61 min | |
| Mar 14, 10:50 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 40 min |
| Mar 14, 11:25 PM EDT | Special Weather Statement | CLE | Trumbull | 35 min |
| Mar 15, 2:19 AM EDT | Marine Dense Fog Advisory | CLE | 9 hr | |
| Mar 15, 2:20 AM EDT | Dense Fog Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain, Medina and 3 more | 9 hr |
Nearby
River Flood Warnings in Ohio, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.